I have noticed lately, that every time I stand up I get light headed and dizzy, sometimes resulting in me having to sit down or almost falling. When I stand my face tightness a bit and I see spots sometimes and a bit of darkness. I dont know why this is...please give me a few answers. thank You
Did you find this post helpful?
|

replied March 2nd, 2009
Supporter
You have syncope. It looks like orthostatic syncope, which could be because of dehydration, diabetes or medications that you are taking.
|
Did you find this post helpful?
Users who thank Mame for this post: jccool1 

replied March 2nd, 2009
What else?
Is there anything else it could be...its been like this for about 4-6 months. Ever since I began to lose weight (I was 269 pounds in June or July 2008, I am now 157.2 pounds), I am not taking medications or have diabetes. I drink fluids, and I dont excercise much, so I dont really rid of much fluids. Only once or twice I use the bathroom daily to rid of the fluids.
|
Did you find this post helpful?
Must Read
Learn how doctors clinically diagnose one of twelve kinds of anxiety disorders...and which doctors you should see for an anxiety diagnosis....
Anxiety disorders can affect anyone. But do you know the common signs and symptoms of anxiety disorders? Learn more now....
Anxiety is a normal, healthy emotion when experienced during specific moments. But do you know the signs that anxiety has gotten out of control? Read more here...